Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Increased paxil  (Read 75 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Increased paxil
« on: February 24, 2014, 04:15:02 PM »
Today was my first day of increasing my paxil 30mg to 40mg and I do not like the way I feel at all!!! I took a nap and woke up shaky and kind of sick to my stomach feeling, confused in the head...I'm kind of scared  :traurig001:
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3773
  • Country: au
  • Rec's: 86
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increased paxil
« Reply #1 on: February 24, 2014, 04:31:22 PM »
Today was my first day of increasing my paxil 30mg to 40mg and I do not like the way I feel at all!!! I took a nap and woke up shaky and kind of sick to my stomach feeling, confused in the head...I'm kind of scared  :traurig001:

Unfortunately, dose increases can trigger such side-effects. They will diminish as the brain and body adapt.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
3823 Views
Last post July 13, 2008, 06:10:31 PM
by thedeathofme
9 Replies
779 Views
Last post January 22, 2010, 12:34:54 PM
by nk1983
5 Replies
2865 Views
Last post August 18, 2010, 12:06:31 PM
by dwatson14
1 Replies
507 Views
Last post September 03, 2012, 08:31:13 PM
by insights
6 Replies
1756 Views
Last post September 05, 2013, 03:11:20 AM
by candice
3 Replies
318 Views
Last post November 30, 2013, 03:16:16 PM
by insights

anything